Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 395, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 16, 2012, 9:18 PM CDT for Grant County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2012, 9:18 PM CDT (02:18 UTC)
- Expired
- Jun 16, 2012, 9:48 PM CDT
- In force
- 30 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Grant County, OK
The radar
The Vance AFB radar (KVNX), 38 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 2.3 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3139 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1144 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
359
WUUS54 KOUN 170218
SVROUN
OKC053-170300-
/O.NEW.KOUN.SV.W.0395.120617T0218Z-120617T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
918 PM CDT SAT JUN 16 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 1000 PM CDT
* AT 918 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR WAKITA...MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAKITA...MANCHESTER AND RENFROW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
TAKE SHELTER IN A STURDY BUILDING. BOATERS SHOULD RETURN TO
SHORE. AVOID LOW LYING AREAS AND FLOODED ROADS.
&&
LAT...LON 3699 9765 3688 9760 3686 9760 3675 9810
3700 9811 3700 9766
TIME...MOT...LOC 0215Z 237DEG 16KT 3683 9802
$$
MBS3 follow-up statements
086
WWUS54 KOUN 170232
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
932 PM CDT SAT JUN 16 2012
OKC053-170300-
/O.CON.KOUN.SV.W.0395.000000T0000Z-120617T0300Z/
GRANT OK-
932 PM CDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM
CDT FOR NORTHWESTERN GRANT COUNTY...
AT 927 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WAKITA...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
WAKITA...MANCHESTER AND RENFROW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3699 9765 3688 9760 3686 9760 3677 9808
3700 9809 3700 9766
TIME...MOT...LOC 0227Z 233DEG 12KT 3683 9803
$$
MBS333
WWUS54 KOUN 170243
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
943 PM CDT SAT JUN 16 2012
OKC053-170300-
/O.CON.KOUN.SV.W.0395.000000T0000Z-120617T0300Z/
GRANT OK-
943 PM CDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM
CDT FOR NORTHWESTERN GRANT COUNTY...
AT 942 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WAKITA...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
WAKITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3692 9773 3684 9772 3679 9796 3685 9804
3700 9802 3700 9780
TIME...MOT...LOC 0239Z 221DEG 9KT 3687 9799
$$
MBS079
WWUS54 KOUN 170248
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
948 PM CDT SAT JUN 16 2012
OKC053-170310-
/O.CAN.KOUN.SV.W.0395.000000T0000Z-120617T0300Z/
GRANT OK-
948 PM CDT SAT JUN 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRANT COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND WAS NO
LONGER SEVERE. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER
GUSTY WINDS UP TO 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3692 9773 3684 9772 3679 9796 3685 9804
3700 9802 3700 9780
TIME...MOT...LOC 0248Z 237DEG 16KT 3687 9799
$$
MBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 8:35 PM CDT, 43 minutes earlier.
Area forecast discussion, Jun 16, 8:35 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 835 PM CDT SAT JUN 16 2012 .UPDATE... SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT ACROSS PORTIONS OF THE FA. HOWEVER THE SEVERE POTENTIAL HAS BEEN GREATLY REDUCED... AND A FEW STRONG STORMS MAY STILL BE POSSIBLE. ONE OR MORE COMPLEXES COULD MOVE ACROSS THE FA OVERNIGHT. OTHERWISE... WARM AND HUMID NIGHT EXPECTED TONIGHT. WILL SEND UPDATES SHORTLY. MAXWELL && .PREV DISCUSSION... /ISSUED 634 PM CDT SAT JUN 16 2012/ AVIATION... 00Z TAFS... MAINLY VFR CONDITIONS WITH HIGH TO MID LEVEL CLOUDS THROUGH THE TAF PERIOD. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT... ESPECIALLY THIS EVENING. HOWEVER... WITH THE HIT OR MISS NATURE OF THE ACTIVITY CHANCES ARE TOO LOW AT ANY ONE LOCATION FOR MENTION IN THE TAFS. THUNDERSTORMS MAY CONTINUE OVERNIGHT IF ONE OR MORE COMPLEXES DEVELOP. VARIABLE STRONG WINDS WILL BE POSSIBLE NEAR ANY THUNDERSTORMS. PREV DISCUSSION... /ISSUED 119 PM CDT SAT JUN 16 2012/ DISCUSSION... THUNDERSTORMS ARE EXPECTED LATER TODAY IN THE NORTHERN HALF OF OKLAHOMA WHERE CAPE IS LARGE AND INHIBITION IS SMALL IN THE PROXIMITY OF THE OUTFLOW ZONE. HIGHEST POPS ARE ALONG THE KANSAS BORDER. THUNDERSTORMS WOULD MOVE VERY SLOWLY TO THE SOUTH OR SOUTHEAST POSSIBLY CREATING SOME SMALL-SCALE FLOODING SITUATIONS THIS EVENING. OVERNIGHT A COMPLEX OF THUNDERSTORMS MAY AGAIN AFFECT NORTHERN OKLAHOMA. AFTER SUNDAY MORNING HOT AND HUMID AND RAINLESS CONDITIONS ARE EXPECTED THE FIRST HALF OF NEXT WEEK. BY THURSDAY A FRONT IS FORECAST TO SLOW ITS SOUTHWARD MOTION OVER KANSAS. THIS WOULD GIVE NORTHERN OKLAHOMA CHANCES FOR RAIN THURSDAY AND FRIDAY, BUT THE INCREASE OF THE UPPER RIDGE MAY KEEP ANY CHANCE FOR RAIN AWAY FROM THE SOUTHERN THIRD OF OKLAHOMA. THE HEAT AND HUMIDITY PERSIST BEYOND THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 72 91 71 93 / 20 20 10 0 HOBART OK 71 94 70 96 / 20 10 10 0 WICHITA FALLS TX 72 94 72 96 / 20 10 10 0 GAGE OK 67 98 70 96 / 40 10 10 0 PONCA CITY OK 70 88 72 93 / 40 30 10 0 DURANT OK 71 90 71 93 / 10 10 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/17
Hazardous weather outlook, Jun 16, 8:10 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT SAT JUN 16 2012
OKZ004>048-050>052-TXZ083>090-171100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
810 PM CDT SAT JUN 16 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT
ACROSS THE AREA WITH THE BEST CHANCES OVER THE NORTHERN HALF
OF OKLAHOMA. HOWEVER...ORGANIZED SEVERE WEATHER IS UNLIKELY.
DISCUSSION...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED THROUGH MIDNIGHT CDT TONIGHT AS THE AIR IS MOIST
AND UNSTABLE. ALTHOUGH WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED DUE TO WEAK FORCING AND WEAK ATMOSPHERIC WINDS...
THE STRONGEST STORMS MAY PRODUCE GUSTY WINDS UP TO 55 MPH
AND HAIL UP TO THE SIZE OF NICKELS.
AFTER MIDNIGHT CDT TONIGHT...THERE IS A LOW CHANCE ONE OR
MORE COMPLEXES OF THUNDERSTORMS MAY DEVELOP OR MOVE INTO
OKLAHOMA AND WESTERN NORTH TEXAS FROM THE WEST AND NORTHWEST.
IF THIS OCCURS...THERE IS A LOW CHANCE FOR GUSTY WINDS UP TO
55 MPH AND HAIL UP TO THE SIZE OF NICKELS AS THE AIR WILL
BE UNSTABLE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 17.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES IS POSSIBLE WITH ANY
STORM TONIGHT AS STORMS WILL GENERALLY BE SLOW MOVERS. THIS
MAY CAUSE MINOR FLOODING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS MAY LINGER ACROSS PARTS OF NORTHERN OKLAHOMA INTO
SUNDAY MORNING WITH GUSTY WINDS AND HEAVY RAINFALL. THE NEXT
CHANCE OF STORMS WILL ARRIVE THURSDAY AND FRIDAY AS A COLD
FRONT APPROACHES THE REGION.
OTHER HAZARDOUS WEATHER...
NONE.
MBS/MAXWELLIn the hours before
Special weather statement, Jun 16, 6:50 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 650 PM CDT SAT JUN 16 2012 OKZ016-017-022-023-170030- CUSTER OK-BLAINE OK-CADDO OK-WASHITA OK- 650 PM CDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER... SOUTHWESTERN BLAINE...NORTHWESTERN CADDO AND NORTHEASTERN WASHITA COUNTIES UNTIL 730 PM CDT... AT 650 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WEATHERFORD...MOVING SOUTHEAST AT 15 MPH. HAZARDS INCLUDE... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... WEATHERFORD...HYDRO AND BRIDGEPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3549 9890 3569 9876 3557 9834 3536 9845 TIME...MOT...LOC 2346Z 318DEG 15KT 3558 9868 MBS
Special weather statement, Jun 16, 7:00 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
700 PM CDT SAT JUN 16 2012
OKZ011-017-170045-
BLAINE OK-MAJOR OK-
700 PM CDT SAT JUN 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLAINE AND
SOUTHEASTERN MAJOR COUNTIES UNTIL 745 PM CDT...
AT 700 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HITCHCOCK...
MOVING NORTHWEST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
WATONGA...OKEENE...CANTON...LONGDALE...HITCHCOCK...CANTON LAKE...
EAGLE CITY...ISABELLA...HOMESTEAD AND SOUTHARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3594 9821 3581 9840 3592 9863 3616 9863
3630 9822
TIME...MOT...LOC 2354Z 142DEG 12KT 3604 9838
MBSSpecial weather statement, Jun 16, 8:34 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 834 PM CDT SAT JUN 16 2012 OKZ012-170215- GARFIELD OK- 834 PM CDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARFIELD COUNTY UNTIL 915 PM CDT... AT 834 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAUKOMIS... MOVING NORTHEAST AT 5 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... ENID...WAUKOMIS...COVINGTON...BRECKENRIDGE...FAIRMONT...DOUGLAS... BISON AND VANCE AIR FORCE BASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3629 9757 3618 9788 3634 9800 3652 9774 TIME...MOT...LOC 0128Z 237DEG 6KT 3630 9788 MBS
Special weather statement, Jun 16, 8:35 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 835 PM CDT SAT JUN 16 2012 OKZ005-006-170215- WOODS OK-ALFALFA OK- 835 PM CDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WOODS AND NORTHWESTERN ALFALFA COUNTIES UNTIL 915 PM CDT... AT 835 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAMBERT... MOVING NORTHWEST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... CHEROKEE...LAMBERT...INGERSOLL AND DRIFTWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3674 9826 3662 9850 3679 9861 3693 9835 TIME...MOT...LOC 0128Z 151DEG 18KT 3672 9847 MBS
Special weather statement, Jun 16, 9:12 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
912 PM CDT SAT JUN 16 2012
OKZ006-007-170300-
GRANT OK-ALFALFA OK-
912 PM CDT SAT JUN 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT AND
NORTHEASTERN ALFALFA COUNTIES UNTIL 1000 PM CDT...
AT 912 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF WAKITA...MOVING NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WAKITA AND MANCHESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3695 9766 3668 9804 3678 9823 3700 9815
3700 9780
TIME...MOT...LOC 0211Z 214DEG 11KT 3681 9805
MBSSpecial weather statement, Jun 16, 9:13 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 913 PM CDT SAT JUN 16 2012 OKZ007-012-170300- GRANT OK-GARFIELD OK- 913 PM CDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRANT AND NORTHERN GARFIELD COUNTIES UNTIL 1000 PM CDT... AT 913 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ENID... MOVING NORTHEAST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... ENID...POND CREEK...BRECKENRIDGE...KREMLIN...HUNTER...FAIRMONT AND NORTH ENID. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3657 9748 3629 9774 3645 9801 3673 9789 TIME...MOT...LOC 0211Z 204DEG 10KT 3641 9782 MBS
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:00 PM CDT | Special Weather Statement | OUN | Blaine | 45 min |
| Jun 16, 8:34 PM CDT | Special Weather Statement | OUN | Garfield | 41 min |
| Jun 16, 8:35 PM CDT | Special Weather Statement | OUN | Alfalfa | 40 min |
| Jun 16, 9:12 PM CDT | Special Weather Statement | OUN | Grant | 48 min |
| Jun 16, 9:13 PM CDT | Special Weather Statement | OUN | Garfield | 47 min |
| Jun 16, 10:18 PM CDT | Special Weather Statement | OUN | Grant | 27 min |
| Jun 17, 2:51 PM CDT | Special Weather Statement | OUN | Love | 39 min |
| Jun 17, 3:46 PM CDT | Special Weather Statement | OUN | Murray | 29 min |
| Jun 17, 4:14 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 46 min |
| Jun 17, 4:21 PM CDT | Special Weather Statement | OUN | Love | 24 min |
| Jun 17, 4:48 PM CDT | Areal Flood Advisory | OUN | Garvin, Murray | 3 hr |
| Jun 17, 5:18 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 42 min |
| Jun 17, 5:24 PM CDT | Special Weather Statement | OUN | Jefferson | 36 min |
| Jun 17, 6:07 PM CDT | Special Weather Statement | OUN | Stephens | 23 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.